# SDR JJBA20250711039

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 BTW FR 15-16 AND BTW 7R-9R SUPPORT ASSY CRACKED. CF1 BTW FR 15-16 INBD BTW STR 7R-9R SUPPORT ASSY REMOVED AND REPLACED
